# SDR DALA2021110906903

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 A.A TWO CRACKS ON HOLE AT 3 AND 9 HRS O?CLOCK POSITION, ON RH FRAME STA 1640 & S14R UPPER INBOARD HOLE "CONTACT LIAISON ENGINEERING FOR REPAIR INSTRUCTIONS. CORRECTIVE ACTION: SUMMARY OF NRC 00124 RH FRAME STA 1640 & S14R WAS REPAIRED PER ER/A NO. 595170-14AD REV. ORIGINAL SECTION 1 PERMANENT REPAIR AND ETI-57-21-522 REV. 5. (2008537)
